Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 362, Number 5

All articles in this issue are freely accessible.

Noncommutative Poisson structures on orbifolds
Gilles Halbout and Xiang Tang.
Trans. Amer. Math. Soc. 362 (2010), 2249-2277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584600
Decay estimates for wave equations with variable coefficients
Petronela Radu, Grozdena Todorova and Borislav Yordanov.
Trans. Amer. Math. Soc. 362 (2010), 2279-2299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584601
Traces of heat operators on Riemannian foliations
Ken Richardson.
Trans. Amer. Math. Soc. 362 (2010), 2301-2337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584602
The cut-off covering spectrum
Christina Sormani and Guofang Wei.
Trans. Amer. Math. Soc. 362 (2010), 2339-2391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584603
Mann pairs
Lou van den Dries and Ayhan Günaydin.
Trans. Amer. Math. Soc. 362 (2010), 2393-2414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584604
Actions of semisimple Lie groups preserving a degenerate Riemannian metric
E. Bekkara, C. Frances and A. Zeghib.
Trans. Amer. Math. Soc. 362 (2010), 2415-2434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584605
Conductivity interface problems. Part I: Small perturbations of an interface
Habib Ammari, Hyeonbae Kang, Mikyoung Lim and Habib Zribi.
Trans. Amer. Math. Soc. 362 (2010), 2435-2449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584606
Divergence in lattices in semisimple Lie groups and graphs of groups
Cornelia Drutu, Shahar Mozes and Mark Sapir.
Trans. Amer. Math. Soc. 362 (2010), 2451-2505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584607
On asymptotic Teichmüller space
Alastair Fletcher.
Trans. Amer. Math. Soc. 362 (2010), 2507-2523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584608
Pfaffian presentations of elliptic normal curves
Tom Fisher.
Trans. Amer. Math. Soc. 362 (2010), 2525-2540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584609
Involutive Yang-Baxter groups
Ferran Cedó, Eric Jespers and Ángel del Río.
Trans. Amer. Math. Soc. 362 (2010), 2541-2558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584610
The hitting distributions of a line for two dimensional random walks
Kôhei Uchiyama.
Trans. Amer. Math. Soc. 362 (2010), 2559-2588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584611
Equivariant Littlewood-Richardson skew tableaux
Victor Kreiman.
Trans. Amer. Math. Soc. 362 (2010), 2589-2617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584612
Positive polynomials and sequential closures of quadratic modules
Tim Netzer.
Trans. Amer. Math. Soc. 362 (2010), 2619-2639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584613
Automorphism groups on normal singular cubic surfaces with no parameters
Yoshiyuki Sakamaki.
Trans. Amer. Math. Soc. 362 (2010), 2641-2666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584614
Prime numbers in logarithmic intervals
Danilo Bazzanella, Alessandro Languasco and Alessandro Zaccagnini.
Trans. Amer. Math. Soc. 362 (2010), 2667-2684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584615
The spectral sequence of an equivariant chain complex and homology with local coefficients
Stefan Papadima and Alexander I. Suciu.
Trans. Amer. Math. Soc. 362 (2010), 2685-2721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584616
Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions
C. Krattenthaler and T. W. Müller.
Trans. Amer. Math. Soc. 362 (2010), 2723-2787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584617
On abstract Strichartz estimates and the Strauss conjecture for nontrapping obstacles
Kunio Hidano, Jason Metcalfe, Hart F. Smith, Christopher D. Sogge and Yi Zhou.
Trans. Amer. Math. Soc. 362 (2010), 2789-2809
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584618